I have to take 3 Mirapex for my legs ant that still isn't helping. Even as I am typing I'm pounding my leg on the floor, shaking them. I don't know what to do. It's driving me mad as in crazy. I can't sit, I can't lay down, All I do is walk around and right now I am crying. They won't stop. How many is to many Mirapex?
4.5 mg per day seems to be the maximum dose. You're way over that, so you need to cut back. You can see that more does not equal better. I do understand how RLS can drive you batty! Can you call your Dr. and ask to try a different drug? This one just isn't cutting it. If you have to, go to the ER to get help. I know this is a bad time to try to get your Dr.
Here's another trick that you might be able to do: get a tennis ball or similar and sit on it while on the floor... I know this isn't easy... you kind of balance on it... right on the muscle at the top of your butt cheek... you'll feel it when you hit the one that wants to jerk your leg... it's the source of the RLS jerking. If you can find it and put pressure on the tennis ball with your body weight for a few minutes you'll be able to stop the jerking. Then you can do the same with the other butt cheek. It really does work.
Alternative: If you have someone who's really strong who can put a lot of pressure on this muscle/area for you as you lay on your stomach.
Caution for Mirapex users: It's possible to acquire an addiction such as gambling, spending or sexual addiction as a side effect so just be alert for that.
I hope you feel better very fast!
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 24 Apr 2010 • 1 answer
Posted 29 Jun 2011 • 5 answers
Posted 11 Oct 2011 • 4 answers
Posted 19 Dec 2011 • 5 answers